Alert archive / Oklahoma / Wind Advisories in 2024
Wind Advisory 13, NWS Norman, OK
NWS Norman, OK issued this wind advisory at May 1, 2024, 11:18 PM CDT for 22 counties in Oklahoma. It took effect at May 1, 2024, 11:27 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2024, 11:18 PM CDT (04:18 UTC)
- In effect from
- May 1, 2024, 11:27 PM CDT
- Expired
- May 2, 2024, 7:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 22 counties
Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.2
The text
As transmitted.
553 WWUS74 KOUN 020418 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1118 PM CDT Wed May 1 2024 OKZ014>030-021200- /O.NEW.KOUN.WI.Y.0013.240502T0700Z-240502T1200Z/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie- Including the cities of Moore, Sayre, Anadarko, Stroud, Hinton, Weatherford, Davenport, Seiling, Shawnee, Chickasha, Norman, Cheyenne, Wellston, Vici, Guthrie, Elk City, Blanchard, Clinton, Burns Flat, Tuttle, Taloga, El Reno, Stillwater, Prague, Sentinel, Purcell, Okarche, Watonga, Meeker, Kingfisher, Oklahoma City, Okeene, Leedey, Yukon, Geary, Concho, Cordell, Chandler, Newcastle, Mustang, Hennessey, and Hammon 1118 PM CDT Wed May 1 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South winds 25 to 35 mph with gusts of 45 to 55 mph. * WHERE...Portions of central, northwest, southwest, and western Oklahoma. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ware
2 follow-up statements
051 WWUS74 KOUN 020427 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1127 PM CDT Wed May 1 2024 OKZ014>030-021200- /O.EXT.KOUN.WI.Y.0013.240502T0427Z-240502T1200Z/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie- Including the cities of Moore, Sayre, Anadarko, Stroud, Hinton, Weatherford, Davenport, Seiling, Shawnee, Chickasha, Norman, Cheyenne, Wellston, Vici, Guthrie, Elk City, Blanchard, Clinton, Burns Flat, Tuttle, Taloga, El Reno, Stillwater, Prague, Sentinel, Purcell, Okarche, Watonga, Meeker, Kingfisher, Oklahoma City, Okeene, Leedey, Yukon, Geary, Concho, Cordell, Chandler, Newcastle, Mustang, Hennessey, and Hammon 1127 PM CDT Wed May 1 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South winds 25 to 35 mph with gusts of 45 to 55 mph. * WHERE...Portions of central, northwest, southwest, and western Oklahoma. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ware
716 WWUS74 KOUN 020825 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 325 AM CDT Thu May 2 2024 OKZ007-008-011>013-021200- /O.EXA.KOUN.WI.Y.0013.000000T0000Z-240502T1200Z/ Grant-Kay-Major-Garfield-Noble- Including the cities of Enid, Lamont, Blackwell, Perry, Ponca City, Wakita, Pond Creek, Medford, and Fairview 325 AM CDT Thu May 2 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds gusting 40 to 55 mph. * WHERE...Garfield, Grant, Kay, Noble, and Major Counties. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ014>030-021200- /O.CON.KOUN.WI.Y.0013.000000T0000Z-240502T1200Z/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie- Including the cities of Leedey, Sayre, El Reno, Tuttle, Sentinel, Prague, Shawnee, Davenport, Meeker, Yukon, Weatherford, Moore, Burns Flat, Vici, Purcell, Okarche, Guthrie, Stillwater, Wellston, Hammon, Taloga, Newcastle, Chickasha, Geary, Mustang, Concho, Hinton, Seiling, Clinton, Kingfisher, Chandler, Blanchard, Cordell, Watonga, Norman, Oklahoma City, Hennessey, Cheyenne, Okeene, Stroud, Anadarko, and Elk City 325 AM CDT Thu May 2 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds gusting up to 45 mph. * WHERE...Portions of central, northwest, southwest, and western Oklahoma. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ware
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at May 1, 6:34 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 1, 6:34 PM CDT, 4 hours 44 minutes before
Area Forecast Discussion National Weather Service Norman OK 634 PM CDT Wed May 1 2024 ...New AVIATION... .SHORT TERM... (This afternoon through Thursday night) Issued at 129 PM CDT Wed May 1 2024 ***This Afternoon into Tonight*** As a wise man once said: It's gonna be May. We're ringing in the traditional most active month of the year with a highly complex forecast for both severe and flooding potential this evening. This morning's convection has left a rather substantial cold pool with theta-E perturbations on the order of 4-10 Kelvin across central Oklahoma. Recovery is uncertain within our area, but West Texas Mesonet observations show a narrow plume of upper-60s dewpoints gradually advancing northwestward across the eastern Texas panhandle. Currently, the dryline is retreating westward, but with increased diurnal heating it will likely advance back into the eastern panhandle. The third boundary of note in our forecast is what appears to be the synoptic-scale warm front, which meets the dryline at a triple point low near Perryton and extends east-northeast from there toward Medford. Convection initiation appears probable in spite of the intrusion of the cold pool into central Oklahoma. The two likeliest zones for CI are: -Along the outflow boundary in the southeastern TX panhandle -Near the triple point in the northeastern TX panhandle Outflow boundary region: The presence of near-70 dewpoints and 3,000 J/Kg of MLCAPE will encourage thunderstorm development likely by mid afternoon. The initial mode will favor supercells capable of very large hail. Over time, CAMs show a tendency to weaken the 500 mb winds while increasing the LLJ. This will probably encourage supercells to grow upscale into an eastward-propagating squall line. Given the depth of boundary-layer winds and drying in the mid-levels to raise DCAPE to 1,400 J/kg, damaging wind gusts will become a threat toward sunset with a potential in southwest Oklahoma and western north Texas for significant (70+ mph) wind gusts. The tornado threat is conditional, and may be most focused in the spatiotemporal window where the LLJ is increasing directly along the remnant OFB. After sunset, this cluster will continue eastward toward south central Oklahoma, likely weakening over time. A second threat will occur overnight with this cluster - flooding. One-hour flash flood guidance sits as low as 1.6- 2 inches of rain across much of southwest Oklahoma and as low as 1 inch in the Arbuckles. Even a small residence time of storms in this area overnight could trigger recurrence of flooding. Triple point region: Storm coverage is more uncertain here as ongoing stratus/need for further moisture advection cast doubt on reaching convective temperatures. However, CAM guidance (notably the HRRR and MPAS) has become much more bullish in the late morning hours on depicting the development of scattered supercells by late afternoon. The longevity of these storms will be dependent on sufficient theta-E advection to overcome the development of a modest capping inversion after sunset. However, shear profiles will be sufficient for supercellular structures with the potential for large to very large hail. The frontal boundary may also become a focus for tornado potential toward sunset as the LLJ enlarges. CAM guidance is less bullish on the potential for an overnight MCS across north central Oklahoma; thus, it is anticipated that this activity will weaken after sunset. Meister ***Thursday into Thursday Night**** By tomorrow (Thursday) afternoon, a slowly-advancing cold front will be located somewhere in close proximity of I-44. The location of this cold front will likely be affected by tonight's convection with some spread among guidance. In addition, a dryline will be located in the eastern Texas panhandle or western north Texas. Both of these surface boundaries will be likely focus for convective during the afternoon and evening hours as convective inhibition weakens with daytime heating. Effective bulk shear will be weak to modest at only ~30 knots, so transient supercell structures are possible. Even so, significant hail is possible given the modest cloud layer shear (~50 knots), weak low-level shear, and significant instability (MLCAPE >3000 J/kg). In addition, large downdraft CAPE (>1000 J/kg) may result in damaging wind gusts. The tornado risk is generally low, but if a supercell could constructively interact with the cold front or an outflow boundary, the tornado potential would be higher (especially given the magnitude of instability). Thunderstorms may grow upscale into clusters and move to the southeast late evening into the overnight hours. Flooding will become a hazard, especially for locations that have had recent heavy rainfall. Mahale && .LONG TERM... (Thursday night through next Tuesday) Issued at 300 PM CDT Wed May 1 2024 An active pattern will continue into early next week with periods of showers and thunderstorms as shortwave troughs lift northeast within the west to southwest flow. Currently, it appears the greatest risk of severe weather during this period will be on Monday. Heavy rainfall/flooding will be the primary hazard on the other days. Here are the specific details: Friday: Isolated to scattered daytime thunderstorms are possible as a subtle shortwave trough/PV anomaly moves through in a weakly capped environment. Friday Night into Saturday: A complex of thunderstorms associated with a cold front is expected to move through the area. Heavy rainfall and flooding will be the primary hazard. Sunday: Another shortwave trough is progged to lift into the Southern Plains with a threat for heavy rainfall and flooding. Monday: A negatively-tilted trough is progged to lift into the Plains. Currently, it appears the strongest synoptic-scale ascent and associated surface low will develop across the northern Plains. However, a trailing dryline will likely be located somewhere in the Southern Plains with a moist, unstable air mass with sufficient shear for supercells and severe weather. This is the next potential for significant severe weather if the ingredients come together. Mahale && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Wed May 1 2024 Overall, much of the forecast period tonight and tomorrow morning expected to be MVFR most terminals. Gusty southerly winds will continue through the night. TSRA chances will be highest across southwest Oklahoma and northwest Texas tonight, with possibility for activity to progress eastward across the southern half of Oklahoma overnight into tomorrow morning. Cold front will move into northern Oklahoma toward and after 12Z, with slow progress southward during the day tomorrow. TSRA will be possible along the front late in the forecast period, but will leave out for now due to timing and possibility that cloudiness during the day will limit coverage. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 64 78 60 77 / 50 70 50 30 Hobart OK 61 79 57 76 / 60 40 40 30 Wichita Falls TX 64 82 61 80 / 70 20 40 20 Gage OK 57 76 50 76 / 30 30 20 30 Ponca City OK 64 76 56 75 / 50 80 40 20 Durant OK 66 79 64 81 / 70 70 60 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday morning for OKZ035>041-044>046-050. TX...Flood Watch through Thursday morning for TXZ084>090. && SHORT TERM...04 LONG TERM....10 AVIATION...11
Hazardous weather outlook, May 1, 11:15 PM CDT, 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1115 PM CDT Wed May 1 2024 OKZ004>048-050>052-TXZ083>090-030415- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1115 PM CDT Wed May 1 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... An area of strong to severe thunderstorms will move east across the southern half of Oklahoma and north Texas overnight. Hail to the size of quarters and damaging wind gusts to 80 mph will be the main hazards, along with a low tornado risk. .Strong winds... An area of strong winds will be possible north of the thunderstorms overnight across west central into central Oklahoma. Winds gusts of 45 to 55 mph will be possible. .Heavy Rainfall and Flooding... Heavy rainfall could lead to flooding across portions of western north Texas and southwestern and southern Oklahoma overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There will be a daily chance of thunderstorms through Monday. The greatest risks for severe weather are on Thursday and Monday. .Heavy Rainfall and Flooding... Repeated rounds of thunderstorms with heavy rainfall could lead to localized flooding in some areas through early next week Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, May 1, 8:42 PM CDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
842 PM CDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Non-Tstm Wnd Gst 4 E Erick 35.21N 99.80W
05/01/2024 M58 MPH Beckham OK Mesonet
Erick Mesonet.
&&
MDUSpecial weather statement, May 1, 9:07 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Norman OK
907 PM CDT Wed May 1 2024
OKZ021-033-034-020230-
Harmon OK-Beckham OK-Greer OK-
907 PM CDT Wed May 1 2024
...Strong thunderstorms will impact portions of northern Harmon,
northwestern Greer and southwestern Beckham Counties through 930 PM
CDT...
At 907 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Wellington to near
Vinson. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vinson, Madge, and Brinkman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3502 10000 3512 9979 3502 9943 3492 9942
3479 9986 3484 10000
TIME...MOT...LOC 0207Z 247DEG 28KT 3494 10004 3488 9984
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MeisterLocal storm report, May 1, 9:30 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
930 PM CDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Non-Tstm Wnd Dmg 5 WNW Sayre 35.32N 99.72W
05/01/2024 Beckham OK Fire Dept/Rescue
Roof removed from a barn and power poles
blown down. Time is estimated.
&&
MDUSpecial weather statement, May 1, 9:37 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Norman OK
937 PM CDT Wed May 1 2024
OKZ014>017-021>024-034-020315-
Roger Mills OK-Washita OK-Canadian OK-Dewey OK-Caddo OK-Beckham OK-
Greer OK-Custer OK-Blaine OK-
937 PM CDT Wed May 1 2024
...Strong thunderstorms will impact portions of Washita, northwestern
Caddo, southern Roger Mills, Custer, Blaine, southeastern Dewey,
north central Greer, Beckham and northwestern Canadian Counties
through 1015 PM CDT...
At 935 PM CDT, the potential exists for strong southerly wind gusts
will be seen across west central Oklahoma, well ahead of any rain or
thunderstorms. Some wind damage has been reported near Sayre
associated with the strong winds.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elk City, Weatherford, Clinton, Watonga, Sayre, Cordell, Cheyenne,
Burns Flat, Geary, Thomas, Erick, Hydro, Sentinel, Arapaho, Canton,
Hammon, Dill City, Canute, Corn, and Custer City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3554 10000 3616 9839 3564 9827 3513 9918
3509 10000
TIME...MOT...LOC 0232Z 248DEG 57KT 3556 9871 3514 9917
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
11Special weather statement, May 1, 9:57 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Norman OK
957 PM CDT Wed May 1 2024
TXZ088-020315-
Baylor TX-
957 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of southwestern Baylor
County through 1015 PM CDT...
At 957 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Millers Creek Reservoir, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bomarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3340 9947 3354 9947 3349 9922 3340 9925
TIME...MOT...LOC 0257Z 188DEG 18KT 3331 9942
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Special weather statement, May 1, 10:03 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Norman OK
1003 PM CDT Wed May 1 2024
OKZ021-033>036-020330-
Harmon OK-Kiowa OK-Beckham OK-Greer OK-Jackson OK-
1003 PM CDT Wed May 1 2024
...Strong thunderstorms will impact portions of northern Jackson,
western Kiowa, northern Harmon, Greer and southwestern Beckham
Counties through 1030 PM CDT...
At 1002 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vinson to 5 miles northwest of Blair to 3
miles southwest of Headrick. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altus, Hobart, Mangum, Granite, Blair, Lone Wolf, Roosevelt, Martha,
Willow, Friendship, Altus Air Force Base, Tom Steed Reservoir,
Vinson, Duke, Warren, Madge, Brinkman, Hester, and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3515 10000 3508 9907 3476 9886 3464 9917
3465 9957 3482 10000
TIME...MOT...LOC 0302Z 225DEG 16KT 3491 9990 3485 9937 3460 9918
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 1, 9:07 PM CDT | Special Weather Statement | OUN | Greer | 23 min |
| May 1, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| May 1, 9:37 PM CDT | Special Weather Statement | OUN | Beckham, Blaine, Custer, Washita | 38 min |
| May 1, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 1, 10:03 PM CDT | Special Weather Statement | OUN | Greer, Kiowa | 27 min |
| May 1, 10:34 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 56 min |
| May 1, 11:07 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| May 1, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 39 min |
| May 1, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 50 min |
| May 1, 11:30 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 2, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 39 min |
| May 2, 12:25 AM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Tillman | 3 hr |
| May 2, 12:29 AM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 2, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 51 min |
| May 2, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| May 2, 1:12 AM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| May 2, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 44 min |
| May 2, 1:46 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 25 min |
| May 2, 1:56 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 34 min |
| May 2, 2:08 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love, Murray, Stephens | 3 hr |
| May 2, 2:24 AM CDT | Special Weather Statement | OUN | Murray | 36 min |
| May 2, 2:42 AM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| May 2, 3:35 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche | 3 hr |
| May 2, 8:03 AM CDT | River Flood Advisory | OUN | Carter, Johnston, Murray | 25 hr |
| May 2, 8:19 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 18 hr |
| May 2, 1:14 PM CDT | Flood Watch | OUN | Atoka, Bryan, Carter, Coal, Comanche, Cotton and 7 more | 18 hr |
| May 2, 5:04 PM CDT | Special Weather Statement | OUN | Grady | 26 min |
| May 2, 5:25 PM CDT | Special Weather Statement | OUN | Grady | 35 min |
| May 2, 5:32 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 2, 5:59 PM CDT | Special Weather Statement | OUN | Caddo | 31 min |
| May 2, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 33 min |
Nearby
Wind Advisories in Oklahoma, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.